It’s not Adderall or Oxy. It’s Klonopin. And doctors are doling it out like candy, causing a surge of hellish withdrawals, overdoses and deaths.
Clonazepam has wreaked such havoc on people partly because it is so highly addictive; anyone who takes it for more than a few weeks may well develop a dependence on it. As a result, you can be prescribed Klonopin as a short-term treatment for, say, insomnia, and wind up so hooked on it that you’ll begin frantically “doctor shopping” for new prescriptions if the first physician who gave it for you refuses to renew the prescription. As with all benzos, use of Klonopin for more than a month can lead to a dangerous condition known as “benzodiazepine withdrawal syndrome,” featuring elevation of a user’s heart rate and blood pressure along with insomnia, nightmares, hallucinations, anxiety, panic, weight loss, muscular spasms or cramps, and seizures.
The singer Stevie Nicks: Nicks has described the drug as a “horrible, dangerous drug,” and said that her eventual 45-day hospital detox and rehab from the drug felt like “somebody opened up a door and pushed me into hell.” Others have described Klonopin’s effects as beginning with an energized sense of euphoria but ending up with horrifying sense of anxiety and paralysis, akin to sticking your tongue into an electric outlet, or suddenly feeling that your brain is on fire.
Towards a Ban on Psychiatrically Diagnosing and Drugging Children
By Peter Breggin, MD – March 6, 2015
The video series has scientific support in Peter Breggin’s book Psychiatric Drug Withdrawal, which cites and summarizes some of the most recent studies on how damaged “ADHD kids” become when reaching adulthood — including increased incarceration in jails and mental hospitals, increased suicide, increased drug addiction, increased dependence on multiple psychiatric drugs, obesity, shrinkage (atrophy) of the brain, shortened lifespan, and a general reduction in quality and length of life.
In addition, the peer-reviewed article in the journal Children & Society presents a scientific and ethical overview of the harm done to children by stimulants and by antipsychotic drugs, such as Abilify, Seroquel, Risperdal, Invega, Zyprexa, Geodon, Latuda, Saphris, Fanapt, and Symbax. It cites many scientific studies. The antipsychotic drugs are often given to children when their behavior and mental state deteriorates as a result of being given stimulants. Website…
VLA: She looks GREAT. I great light to show that liberation is possible after years and years of Depakote, Prozac, etc.
There has been some response that the two words..”complete” and “recovery” are misplaced…as in nothing is ever “complete”. It is an eternal journey. And recovery would mean to cover again. So, I have re-thunk it:::))) We shall use the world “liberation” (from an illusion).
The pattern is relentless: young veteran, barely 30, over-medicated, and not only uncertain but grim about his future. He may still be married, but is likely divorced, possibly estranged from his children. His family frets over his physical and mental health, while taking careful note of his ups and his downs.
Then one day, he dies. The veteran may have taken his own life deliberately. In an increasing number of cases, however, he may have simply gone to sleep and never woken up following a fatal reaction to one of the drugs or cocktails of pills he was prescribed by military doctors.
49,000 veterans (all wars) killed themselves from 2005 to 2011—more than double the rate of the civilian population.
VLA comment: Though all are affected and are degraded by the over aggressive drug prescriptions given to our soldiers, read why some commit suicide, some die in their sleep and some don’t. Go to link…